# SDR AALA961330

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1768D
- Make and model: Doug MD-11
- Aircraft serial: 48436
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 20D102
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 901 - AFTER TAKEOFF DFW DURING CLIMB-OUT, BURNING ODOR NOTED IN CABIN AND COCKPIT WITH NO VISIBLE SMOKE.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CHECKED ALL AIR CYCLE MACHINES WITH NO DEFECTS NOTED.  ACCOMPLISHED GROUND ENGINE RUN TO TAKEOFF POWER WITH NO DEFECTS OR ODOR NOTED.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND REPLACED ALL COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
